# SDR IPXA2016060304187

- Difficulty date: May 19, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 60,655 hours, 12,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E EXTERIOR SKIN CRACKED AT INBD END OF REFUELING DOOR CUTOUT, BS XOS611.  REPAIRED NOTED CRACK IAW SRM 57-40-02, REPAIR 18, FIG 201.
